RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1637–1645 (Mi de11603)  

Ordinary Differential Equations

A remark on the solution of the trajectory survival problem for a linear control system

L. N. Luk'yanova

Lomonosov Moscow State University

Full text: PDF file (1168 kB)

English version:
Differential Equations, 2006, 42:12, 1707–1716

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 18.05.2006

Citation: L. N. Luk'yanova, “A remark on the solution of the trajectory survival problem for a linear control system”, Differ. Uravn., 42:12 (2006), 1637–1645; Differ. Equ., 42:12 (2006), 1707–1716

Citation in format AMSBIB
\Bibitem{Luk06}
\by L.~N.~Luk'yanova
\paper A remark on the solution of the trajectory survival problem for a linear control system
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1637--1645
\mathnet{http://mi.mathnet.ru/de11603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347118}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1707--1716
\crossref{https://doi.org/10.1134/S0012266106120056}


Linking options:
  • http://mi.mathnet.ru/eng/de11603
  • http://mi.mathnet.ru/eng/de/v42/i12/p1637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018